Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 28, 2013, 5:22 PM EDT for Chattahoochee County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2013, 5:22 PM EDT (21:22 UTC)
- Expired
- Apr 28, 2013, 6:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Chattahoochee County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
615
WUUS52 KFFC 282122
SVRFFC
GAC053-282200-
/O.NEW.KFFC.SV.W.0099.130428T2122Z-130428T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SUN APR 28 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF FORT BENNING/LAWSON ARMY AIR FIELD...MOVING NORTHEAST
AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUSSETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3238 8497 3241 8488 3242 8477 3251 8472
3253 8464 3250 8464 3249 8466 3234 8466
3223 8482 3223 8492 3225 8492 3227 8490
3232 8500 3234 8501
TIME...MOT...LOC 2121Z 227DEG 21KT 3231 8488
$$1 follow-up statement
804
WWUS52 KFFC 282143
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SUN APR 28 2013
GAC053-282153-
/O.CAN.KFFC.SV.W.0099.000000T0000Z-130428T2200Z/
CHATTAHOOCHEE GA-
543 PM EDT SUN APR 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR CHATTAHOOCHEE COUNTY IS
CANCELLED...
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EELBECK/WEST FORT BENNING.
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3238 8497 3241 8488 3242 8477 3251 8472
3253 8464 3250 8464 3249 8466 3234 8466
3223 8482 3223 8492 3225 8492 3227 8490
3232 8500 3234 8501
TIME...MOT...LOC 2143Z 227DEG 21KT 3240 8477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:29 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 28, 3:29 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 329 PM EDT SUN APR 28 2013 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE ACTIVE REGION OF AN APPROACHING UPPER LEVEL TROUGH IS SPARKING WIDESPREAD CONVECTION ACROSS THE DEEP SOUTH... CURRENTLY STRETCHING FROM EAST CENTRAL MS...ACROSS AL AND INTO NORTH AND MUCH OF CENTRAL GA. FLOODING CONTINUES TO BE A MAIN CONCERN ACROSS NORTH GA AS SHOWERS AND THUNDERSTORMS TRAIN ACROSS AN ALREADY SATURATED GROUND...WHERE 2 TO 3 INCHES OF RAIN HAS FALLEN AND AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE. A FLASH FLOOD WARNING HAS ALREADY BEEN POSTED FOR CHATTOOGA AND FLOYD COUNTIES DUE TO INUNDATED ROADWAYS. A FLASH FLOOD WATCH WILL CONTINUE FOR MUCH OF NORTH GA THROUGH 8 PM THIS EVENING. ADDITIONAL CONCERNS ARE INCREASING POTENTIAL FOR ISOLATED SEVERE STORMS...MAINLY FOR AREAS SOUTH OF ATLANTA AND INTO CENTRAL GA WHERE DISCRETE THUNDERSTORMS ARE NOTED AHEAD OF THE MAIN RAIN SHIELD. ONE DISCRETE STORM HAS PRODUCED LARGE HAIL IN THE LA GRANGE AREA... AND ANOTHER FURTHER EAST IS SHOWING STRONG ROTATION. THE MAIN CONCERNS FROM DISCRETE CELLS WILL BE LARGE HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO THROUGH EARLY EVENING... ESPECIALLY AS STRONG LOW LEVEL WIND SHEAR CONTINUES TO PRODUCE 300+ HELICITY DURING DAYTIME HEATING. OTHERWISE... EXPECT THE FLOOD AND SEVERE THREAT TO GREATLY DIMINISH BY 8-9 PM THIS EVENING AS THE STRONGER UPPER SUPPORT SLIPS FURTHER EAST AND WE CONTINUE TO LOSS DAYTIME HEATING. MODELS SHOW THE ASSOCIATED COLD FRONT TO BE SLOW PUSHING ACROSS THE AREA... SO WILL SHOW A GRADUAL DECREASING OF POPS FROM WEST TO EAST THROUGH MONDAY AFTERNOON-EARLY EVENING...BEFORE ENDING RAIN CHANCES ACROSS THE ENTIRE FORECAST AREA BY SOMETIME MONDAY NIGHT. AS FOR TEMPS... HAVE LEANED TOWARD A MAV AND MET BLEND THROUGH THE PERIOD WITH SEASONABLE COOLER LOWS SPREADING INTO THE AREA BY MONDAY NIGHT BEHIND THE COLD FRONT. 39 .LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD AS MODELS CONTINUE SHOW RAIN CHANCES SPREADING BACK INTO THE AREA BY TUESDAY AFTERNOON AND CONTINUING THROUGH THE REMAINDER OF THE WORK WEEK. SEE THE DISCUSSION BELOW FOR FURTHER DETAILS. /39 .PREV LONG TERM DISCUSSION... /ISSUED 456 AM EDT SUN APR 28 2013/ LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... GUIDANCE IS OVERALL IN GOOD AGREEMENT WITH MAIN INFLUENCING FEATURES THROUGHOUT LONG TERM. AS AN UPPER SHORTWAVE EXITS THE FORECAST AREA MONDAY NIGHT...THE NEXT MAIN FOCUS WILL BE ON THE DEVELOPMENT OF A WEAK LOW PRESSURE SYSTEM ACROSS THE NORTHERN GULF BY MIDWEEK. THIS FEATURE LOOKS TO ADVECT SOME GULF AND ATLANTIC MOISTURE INTO THE AREA STARTING LATE TUESDAY. A STRENGTHENING RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL RESULT IN A HYBRID CAD WEDGE IMPINGING UPON THE AREA FROM THE NORTHEAST BY WEDNESDAY. THIS SHOULD SERVE TO PRIMARILY LIMIT INSTABILITY IN NORTHERN PORTIONS OF THE AREA...SO HAVE KEPT HIGHER CHANCE POPS FOR SHOWERS AND THUNDERSTORMS IN THE SOUTHWEST AND TRENDED LOWER TOWARD THE NORTHEAST. THIS LOOKS TO BE THE GENERAL PATTERN THROUGH FRIDAY. A LARGE UPPER LEVEL CUTOFF LOW IS FORECAST TO LINGER ACROSS THE CENTRAL CONUS BY THE END OF THE WEEK. THIS LOOKS TO PUSH AN OCCLUDED FRONT NEAR THE WESTERN PORTION OF THE STATE BY SATURDAY SO HAVE INCREASED POPS ACCORDINGLY. FOR NOW GUIDANCE IS IN PRETTY GOOD CONSENSUS WITH TIMING OF THE FRONT...THOUGH ANY SHORTWAVE PERTURBATIONS ROTATING AROUND THE UPPER TROUGH MAY SERVE TO PROVIDE ENHANCEMENTS TO THE PRECIP CHANCE. BAKER && .AVIATION... 18Z UPDATE... WIDESPREAD CONVECTION IS MOVING ACROSS THE TAF SITES AND THIS TREND IS EXPECTED TO CONTINUE THRU THE AFTN AND EARLY EVENING HOURS IF NOT LATER. EXPECT MVFR CIGS TO PREVAIL WITH OCCASIONAL IFR CIGS... GENERALLY WITHIN CONVECTION. MODELS BEGIN TO PUSH THE MAIN CONVECTION EAST AND SOUTH OF ATLANTA AREA TAF SITES BY 06-08Z TONIGHT SO WILL REMOVE PRECIP BY THEN. IFR CIGS WILL LIKELY SETTLE IN WITH ENDING OF THE -RA AROUND 06Z AND PERSIST THRU 13-14Z MON. THEN EXPECT A GRADUAL IMPROVEMENT TO VFR BY 16-17Z MON. WINDS WILL VEER SW BY 20-22Z SUN...THEN WEST BY 12-14Z MON... WITH SPEEDS GENERALLY 9 KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CEILINGS AND END OF CONVECTION. MEDIUM TO HIGH ON OTHER ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 75 54 79 / 100 50 10 10 ATLANTA 59 76 58 80 / 100 40 10 10 BLAIRSVILLE 53 72 52 74 / 90 40 10 10 CARTERSVILLE 57 76 54 82 / 90 40 10 10 COLUMBUS 60 79 58 81 / 90 40 10 20 GAINESVILLE 57 74 56 79 / 100 40 10 10 MACON 61 77 56 82 / 100 50 20 10 ROME 56 76 51 83 / 70 20 5 10 PEACHTREE CITY 57 76 51 80 / 90 40 10 10 VIDALIA 63 78 60 81 / 80 60 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE... DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Apr 28, 12:02 PM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EDT SUN APR 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1202 PM EDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO ISOLATED THUNDERSTORMS ARE LIKELY FOR MUCH OF NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. WITH DECENT INSTABILITY AND MARGINAL SHEAR...THERE IS A CHANCE FOR SOME STRONG STORMS. THE MAIN THREATS WILL BE OCCASIONAL TO FREQUENT LIGHTNING AND HEAVY RAIN. GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES...ESPECIALLY ACROSS NORTH GEORGIA...COULD PRODUCE SOME FLASH FLOODING THROUGH 8 PM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE POSSIBLE ACROSS NORTH GEORGIA WITH 0.5 TO 1.5 INCHES ACROSS CENTRAL GEORGIA. THE LOWER AMOUNTS SHOULD EXTEND SOUTH. PLEASE CONTINUE TO MONITOR THE FORECAST FOR FUTURE UPDATES AS ADJUSTMENTS MAY BE MADE. WHILE WEAK UPPER RIDGING WILL BUILD IN FOR TUESDAY AND THE SHORTWAVE WILL NO LONGER BE AN INFLUENCING FACTOR...LINGERING MOISTURE AND INSTABILITY WILL ALLOW FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 28, 4:22 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT SUN APR 28 2013
GAZ067-078-282100-
422 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MERIWETHER
AND HARRIS COUNTIES UNTIL 500 PM EDT...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN-CALLAWAY GARDENS...MOVING
NORTHEAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MERIWETHER AND HARRIS COUNTIES...INCLUDING
AREAS AROUND PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...
HAMILTON...PINE MOUNTAIN-CALLAWAY GARDENS...STOVALL...DURAND...WARM
SPRINGS...ODESSADALE...RALEIGH...HARRIS CITY...ROCKY MOUNT...
WOOSTER...IMLAC...WOODBURY AND GAY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3287 8499 3287 8486 3302 8487 3323 8470
3322 8468 3311 8451 3310 8453 3308 8452
3308 8453 3301 8454 3272 8486 3283 8503
TIME...MOT...LOC 2023Z 224DEG 22KT 3285 8487Special weather statement, Apr 28, 4:28 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT SUN APR 28 2013
GAZ038-039-050-051-282100-
428 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES UNTIL 500 PM
EDT...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION POINT...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE AS THIS STORM MOVES
ACROSS PARTS OF WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES
THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WOODVILLE...UNION POINT...SILOAM...JACKSONVILLE...ROBINSON...DANIEL
SPRINGS...ALEXANDER STEPHENS PARK... CRAWFORDVILLE... PHILOMATH...
LYNEVILLE...CARTERS GROVE...CENTERVILLE...LUNDBERG...CELESTE AND
ROCKY CREEK FIRE DEPT..
&&
LAT...LON 3363 8260 3360 8264 3359 8270 3357 8271
3345 8312 3362 8320 3364 8318 3399 8280
3399 8267 3395 8263 3388 8260 3387 8256
3382 8259 3365 8249
TIME...MOT...LOC 2028Z 241DEG 15KT 3359 8304Special weather statement, Apr 28, 4:32 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SUN APR 28 2013
GAZ049-050-060-282100-
432 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN PUTNAM...
MORGAN AND GREENE COUNTIES UNTIL 500 PM EDT...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARMONY...MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM...
MORGAN AND GREENE COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE HARMONY...PHOENIX...PARKS MILL...SWORDS...
REYNOLDS PLANTATION AND CAREY.
&&
LAT...LON 3358 8326 3350 8317 3341 8318 3342 8341
3348 8342
TIME...MOT...LOC 2032Z 250DEG 18KT 3345 8334Local storm report, Apr 28, 5:06 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND DMG 2 E MORELAND 33.29N 84.73W
04/28/2013 COWETA GA EMERGENCY MNGR
EMERGENCY MANAGER RELAYED A REPORT OF TREES DOWN IN THE
MARTIN MILL ROAD AREA. A GARAGE WAS ALSO REPORTED AS
SIGNIFICANTLY DAMAGED.
0343 PM HAIL 2 SW COVINGTON 33.58N 83.88W
04/28/2013 E1.75 INCH NEWTON GA PUBLIC
A SERIES OF REPORTS WERE RECEIVED FROM THE PUBLIC FROM
LOCATIONS EXTENDING FROM SW COVINGTON THROUGH COVINGTON.
&&
BELANGERSpecial weather statement, Apr 28, 5:18 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SUN APR 28 2013
GAZ090-282145-
518 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
CHATTAHOOCHEE COUNTY UNTIL 545 PM EDT...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING
NORTHEAST AT 25 MPH.
RAINFALL AMOUNTS BETWEEN 1 TO 1.5 INCHES CAN BE EXPECTED ACROSS
CHATTAHOOCHEE COUNTY...INCLUDING AREAS AROUND JAMESTOWN/SOUTH FORT
BENNING...CUSSETA...CHRISTOPHER...MANTA AND EELBECK/WEST FORT
BENNING. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3223 8482 3223 8492 3225 8492 3227 8490
3232 8500 3241 8488 3242 8477 3251 8472
3253 8464 3250 8464 3249 8466 3231 8466
3222 8481
TIME...MOT...LOC 2118Z 232DEG 24KT 3228 8488Local storm report, Apr 28, 5:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 5 SW WASHINGTON 33.69N 82.80W
04/28/2013 E1.00 INCH WILKES GA 911 CALL CENTER
QUARTER SIZE HAIL REPORTED SOUTHWEST OF WASHINGTON.
&&
DDARBEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:14 PM EDT | Special Weather Statement | FFC | Floyd | 46 min |
| Apr 27, 10:52 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 38 min |
| Apr 28, 5:00 AM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Apr 28, 9:28 AM EDT | Flash Flood Watch | FFC | Banks, Bartow, Catoosa, Chattooga, Cherokee, Dade and 15 more | 11 hr |
| Apr 28, 11:18 AM EDT | Special Weather Statement | FFC | Murray, Whitfield | 57 min |
| Apr 28, 12:55 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Apr 28, 1:18 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Gordon, Murray, Walker and 1 more | 57 min |
| Apr 28, 1:25 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 35 min |
| Apr 28, 1:55 PM EDT | Flash Flood Warning | FFC | Chattooga, Floyd | 6 hr |
| Apr 28, 2:27 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Apr 28, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Apr 28, 2:40 PM EDT | River Flood Warning | FFC | Whitfield | 72 hr |
| Apr 28, 2:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Apr 28, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 42 min |
| Apr 28, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 47 min |
| Apr 28, 3:06 PM EDT | Special Weather Statement | FFC | Meriwether | 39 min |
| Apr 28, 3:09 PM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Apr 28, 3:13 PM EDT | Tornado Warning | FFC | Henry, Newton | 32 min |
| Apr 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 32 min |
| Apr 28, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Apr 28, 3:48 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Apr 28, 3:49 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Apr 28, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan | 23 min |
| Apr 28, 4:19 PM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Apr 28, 4:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Apr 28, 4:28 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 32 min |
| Apr 28, 4:32 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Apr 28, 4:41 PM EDT | Tornado Warning | FFC | Greene, Taliaferro, Wilkes | 49 min |
| Apr 28, 5:11 PM EDT | River Flood Warning | FFC | Dade | 20 hr |
| Apr 28, 5:18 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Apr 28, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 51 min |
| Apr 28, 5:29 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Apr 28, 5:31 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Apr 28, 5:33 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Apr 28, 5:45 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Apr 28, 5:53 PM EDT | Areal Flood Warning | FFC | Murray | 6 hr |
| Apr 28, 5:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Apr 28, 5:55 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Apr 28, 5:59 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 31 min |
| Apr 28, 6:01 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Apr 28, 6:09 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Apr 28, 6:33 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 27 min |
| Apr 28, 6:39 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Treutlen | 36 min |
| Apr 28, 6:54 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 36 min |
| Apr 28, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| Apr 28, 7:39 PM EDT | Special Weather Statement | FFC | Montgomery | 36 min |
| Apr 28, 7:40 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.